DOI QR코드

DOI QR Code

STABILITY OF TWO GENERALIZED 3-DIMENSIONAL QUADRATIC FUNCTIONAL EQUATIONS

  • Jin, Sun-Sook (Department of Mathematics Education Gongju National University of Education) ;
  • Lee, Yang-Hi (Department of Mathematics Education Gongju National University of Education)
  • Received : 2017.10.25
  • Accepted : 2017.11.30
  • Published : 2018.02.15

Abstract

In this paper, we investigate the stability of two functional equations f(ax+by + cz) - abf(x + y) - bcf(y + z) - acf(x + z) + bcf(y) - a(a - b - c)f(x) - b(b - a)f(-y) - c(c - a - b)f(z) = 0, f(ax+by + cz) + abf(x - y) + bcf(y - z) + acf(x - z) - a(a + b + c)f(x) - b(a + b + c)f(y) - c(a + b + c)f(z) = 0 by applying the direct method in the sense of Hyers and Ulam.

Acknowledgement

Supported by : Gongju National University of Education

References

  1. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66.
  2. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436.
  3. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA, 27 (1941), 222-224.
  4. S.-S. Jin and Y.-H. Lee, Generalized Hyers-Ulam stability of a 3 dimenional quadratic functional equation, Int. J. Math. Anal. (Ruse), 10 (2016), 719-728.
  5. S.-S. Jin and Y.-H. Lee, Generalized Hyers-Ulam stability of a 3 dimenional quadratic functional equation in modular spaces, Int. J. Math. Anal. (Ruse), 10 (2016), 953-963.
  6. S.-S. Jin and Y.-H. Lee, Stability of a functional equation related to quadratic mappings, Int. J. Math. Anal. (Ruse), 11 (2017), 55-68.
  7. H.-M. Kim and J.-R. Lee, Approximate Euler-Lagrange Quadratic Map- pings in Fuzzy Banach Spaces, Abstr. Appl. Anal. 2013 (2013), Article ID 869274, 1-9.
  8. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
  9. S. M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1964.